# SDR SWIA200516026

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 16,902 hours, 25,683 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Linkage
- Condition: Obstructed
- Location: Lt Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CHECKING FLIGHT CONTROLS, YOKE HANGS UP HALF WAY TO THE RIGHT.  REPLACED LT AILERON RIVET TO QUADRANT LINKAGE IAW MM 31-30-11. OPERATIONAL CHECK GOOD.
